# SDR DALA1106516308

- Difficulty date: January 27, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 88,742 hours, 10,970 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 2598
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM OPEN HOLE HFEC INSPECTION, CRACK WAS FOUND IN 1 OF THE HOLE ON BS 2598 BULKHEAD  REPAIRED ER/A488618-14, REV1.  ER/A488618-14, REV 2 PERFORMED REPAIR IAW SRM53-80-08, REPAIR 11. OPEN HOLE AND SURFACE EDDY CURRENT.  INSP THRESHOLD, 6000 CYCLES AFTER REPAIR INSTALLATION.  INSPECTION INTERNAL 1500 CYCLES.
